Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 15, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 27, 2016, 7:26 PM MDT for Otero County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2016, 7:26 PM MDT (01:26 UTC)
- Expired
- Aug 27, 2016, 10:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 967 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2178 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
472 WGUS54 KEPZ 280126 FFWEPZ NMC035-280430- /O.NEW.KEPZ.FF.W.0015.160828T0126Z-160828T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 726 PM MDT SAT AUG 27 2016 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 1030 PM MDT * AT 725 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES OVER THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN OTERO COUNTY NEAR THE COUNTY LINE WITH DONA ANA COUNTY IN HIGHWAY 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3261 10622 3240 10624 3247 10638 3264 10637 $$ CRESPO
2 follow-up statements
241 WGUS74 KEPZ 280133 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 733 PM MDT SAT AUG 27 2016 NMC035-280430- /O.CON.KEPZ.FF.W.0015.000000T0000Z-160828T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTERO NM- 733 PM MDT SAT AUG 27 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT FOR WESTERN OTERO COUNTY... AT 732 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN OTERO COUNTY NEAR THE COUNTY LINE WITH DONA ANA COUNTY IN HIGHWAY 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3261 10622 3240 10624 3247 10638 3264 10637 $$ CRESPO
109 WGUS74 KEPZ 280343 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 943 PM MDT SAT AUG 27 2016 NMC035-280353- /O.CAN.KEPZ.FF.W.0015.000000T0000Z-160828T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTERO NM- 943 PM MDT SAT AUG 27 2016 ...THE FLASH FLOOD WARNING FOR WESTERN OTERO COUNTY IS CANCELLED... FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3261 10622 3240 10624 3247 10638 3264 10637 $$ HARDIMAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 2:52 PM MDT, 4 hours 34 minutes earlier.
Area forecast discussion, Aug 27, 2:52 PM MDT, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 252 PM MDT SAT AUG 27 2016 .SYNOPSIS... Moisture and sunlight will continue to combine for scatteredthunderstorms tonight through at least Wednesday. Our high temperatures will continue to be below normal because of all the clouds and rain through the end of the week. && .DISCUSSION... Moisture and rain chances are on the increase and will continue for most of the coming week. Currently an upper level ridge well to our east and a weak upper level trough just to our west continue to pull moisture up out of Mexico. This morning's precipitable water value was just over 1.2 inches which is pretty good. With all the moisture and the weak trough just to our west we will see scattered evening thunderstorms tonight. The trough will be slow to dissipate so on Sunday we will again see scattered thunderstorms across the area. As the moisture continues to flow into the area we will see an increased threat for heavy rain and flash flooding. By the first of the week the upper trough will be gone, but we will still see lots of moisture flowing into the region. On Tuesday we will see our precipitable water values continue to rise to around 1.50 inches. With all the moisture in place we will see lots of clouds which will keep our temperatures well below normal. It will be a little bit of a challenge to fire off storms as, at the moment, there is not a clear trigger, but if storms are able to fire off they will be very efficient rain producers and could lead to some flash flooding. We will have to keep an eye on this potential in the days to come. By Thursday we will see a slight reduction in our moisture flow as the upper level ridge noses in from the east, but it won't last long as it almost immediately builds back east and allows for another surge or moisture in the area for next weekend. High temperatures will be pretty nice for the next seven days. Highs on Sunday will run a few degree below normal, then highs on Monday and Tuesday will be running 5 to 10 degrees below normal because of all the clouds and moisture. That means on Tuesday lowland highs could top out around 80 degrees. For the middle part of next week we will still have plenty of moisture and clouds around so our highs will still be running around 5 degrees below normal. Finally by the end of the week with slightly drier conditions so we will see our highs back to seasonal normals. && .AVIATION...Valid 28/00Z-29/00Z. P6SM FEW-SCT080-100 SCT-BKN150-200 thru pd with sct to nmrs mountain and sct lowland 1-3SM TSRA BKN040-060 mainly thru 06Z and after 17Z. Wind gusts to 40kts with thunderstorms...otherwise E to SE winds east of divide and W to NW west of divide AOB 12kts through 15Z then generally becoming easterly. && .FIRE WEATHER... A moderate low level easterly flow will be developing over the region over the next couple of days which will keep deep moisture in place. Scattered to numerous showers and thunderstorms are expected through midweek with temperatures dropping to slightly below normal due to the precipitation and expected cloud cover. Winds out of the east may occasionally be gusty over 20 mph but relative humidities will remain high...generally above 30 percent during this period. Vent rates however will be fair to good due to weak winds aloft. && .PRELIMINARY POINT TEMPS/POPS... El Paso 67 89 66 83 / 40 40 50 60 Sierra Blanca 64 87 64 82 / 30 50 40 60 Las Cruces 63 86 62 81 / 40 50 40 60 Alamogordo 62 88 63 83 / 40 50 40 50 Cloudcroft 48 68 47 63 / 50 70 60 90 Truth or Consequences 61 87 61 81 / 30 50 30 50 Silver City 56 82 56 77 / 40 60 40 60 Deming 63 88 62 82 / 40 40 30 50 Lordsburg 63 91 62 85 / 30 40 30 50 West El Paso Metro 68 89 67 82 / 40 40 50 60 Dell City 64 88 64 83 / 30 50 30 50 Fort Hancock 67 90 67 85 / 40 50 30 50 Loma Linda 62 83 61 78 / 40 50 40 60 Fabens 66 90 65 83 / 40 40 40 50 Santa Teresa 66 88 65 82 / 40 40 50 60 White Sands HQ 64 86 64 81 / 40 50 50 60 Jornada Range 61 86 61 81 / 40 50 40 60 Hatch 63 87 63 83 / 40 50 40 50 Columbus 65 89 64 83 / 50 40 40 50 Orogrande 64 86 64 81 / 40 40 40 60 Mayhill 51 74 51 68 / 50 70 60 80 Mescalero 52 77 52 71 / 40 70 60 80 Timberon 51 74 51 68 / 50 70 60 80 Winston 51 80 51 75 / 50 70 40 60 Hillsboro 58 84 57 80 / 50 60 40 60 Spaceport 61 85 60 80 / 40 50 40 60 Lake Roberts 51 83 51 78 / 40 70 50 70 Hurley 57 83 56 78 / 40 60 40 60 Cliff 58 90 57 85 / 30 50 40 60 Mule Creek 54 86 53 82 / 30 50 30 60 Faywood 57 85 57 80 / 40 60 40 60 Animas 61 90 60 84 / 30 40 40 40 Hachita 62 89 60 83 / 40 40 40 50 Antelope Wells 61 88 60 83 / 50 50 50 40 Cloverdale 59 84 58 78 / 40 50 50 40 && .EPZ Watches/Warnings/Advisories... NM...None. TX...None. && Brice/Grzywacz
Hazardous weather outlook, Aug 27, 11:29 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1129 AM MDT SAT AUG 27 2016 NMZ401>417-TXZ418>424-281730- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1129 AM MDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MOISTURE IS SLOWLY ON THE INCREASE ACROSS THE AREA SO WE WILL SEE A FEW MORE THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW STORMS WILL PRODUCE SOME HEAVY RAIN WHICH COULD LEAD TO SOME ISOLATED FLOODING OF LOW WATER CROSSING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY OUR MOISTURE LEVELS WILL CONTINUE TO INCREASE SO THAT THE THREAT OF FLASH FLOODING WILL ALSO GO UP. BEST CHANCES FOR WIDE SPREAD HEAVY RAIN WILL BE FROM LATE MONDAY INTO WEDNESDAY. BUT IT LOOKS LIKE OUR RAIN CHANCES WILL CONTINUE THROUGH THE END OF THE COMING WEEK. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Aug 27, 4:41 PM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 441 PM MDT SAT AUG 27 2016 NMZ417-TXZ420-272330- OTERO MESA NM-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX- 441 PM MDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OTERO AND NORTHWESTERN HUDSPETH COUNTIES UNTIL 530 PM MDT... AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF HUECO TANKS...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THE OTERO MESA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3199 10597 3208 10602 3227 10585 3204 10568 TIME...MOT...LOC 2241Z 235DEG 11KT 3209 10591 CRESPO
Special weather statement, Aug 27, 5:02 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 502 PM MDT SAT AUG 27 2016 NMZ410-272345- NORTHERN DONA ANA COUNTY NM- 502 PM MDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA COUNTY UNTIL 545 PM MDT... AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF RINCON...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RINCON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3244 10706 3259 10719 3276 10705 3255 10682 TIME...MOT...LOC 2301Z 230DEG 10KT 3256 10706 CRESPO
Local storm report, Aug 27, 7:00 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
700 PM MDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 E LOMA LINDA 31.83N 105.94W
08/27/2016 E1.25 INCH HUDSPETH TX PUBLIC
MOTORISTS ENCOUNTERED HALF DOLLAR SIZED HAIL ABOUT 2 MI
WEST OF THE BORDER PATROL CHECK POINT. SMALLER HAIL
OBSERVED AT THE CHECKPOINT ITSELF.
&&
EVENT NUMBER EPZ1600306
HARDIMANSpecial weather statement, Aug 27, 7:05 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 705 PM MDT SAT AUG 27 2016 NMZ412-413-280130- SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM- 705 PM MDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO COUNTY UNTIL 730 PM MDT... AT 704 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLLOMAN AIR FORCE BASE...OR 9 MILES SOUTHWEST OF ALAMOGORDO...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALAMOGORDO...WHITE SANDS NATIONAL MONUMENT...HOLLOMAN AIR FORCE BASE AND BOLES ACRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3266 10612 3272 10629 3300 10612 3286 10594 TIME...MOT...LOC 0104Z 218DEG 14KT 3282 10610 CRESPO
Special weather statement, Aug 27, 7:16 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 716 PM MDT SAT AUG 27 2016 TXZ420-280200- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX- 716 PM MDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO AND NORTHWESTERN HUDSPETH COUNTIES UNTIL 800 PM MDT... AT 715 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LOMA LINDA...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DESERT HAVEN AND LOMA LINDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3180 10599 3186 10600 3198 10595 3191 10567 TIME...MOT...LOC 0115Z 210DEG 6KT 3187 10596 CRESPO
Special weather statement, Aug 27, 7:21 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 721 PM MDT SAT AUG 27 2016 NMZ412-413-280200- SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM- 721 PM MDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONA ANA AND WEST CENTRAL OTERO COUNTIES UNTIL 800 PM MDT... AT 720 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF WHITE SANDS MISSILE RANGE HEADQUARTERS...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DONA ANA, WEST CENTRAL OTERO COUNTIES AND HIGHWAY 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3227 10633 3249 10644 3267 10635 3257 10608 TIME...MOT...LOC 0120Z 207DEG 7KT 3246 10629 CRESPO
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 6:13 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 47 min |
| Aug 27, 6:29 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 46 min |
| Aug 27, 6:38 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 112 min |
| Aug 27, 6:49 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 26 min |
| Aug 27, 7:05 PM MDT | Special Weather Statement | EPZ | Otero | 25 min |
| Aug 27, 7:21 PM MDT | Special Weather Statement | EPZ | Otero | 39 min |
| Aug 27, 7:48 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Aug 27, 7:48 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 57 min |
| Aug 28, 12:44 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 28, 1:31 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Aug 28, 1:50 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Aug 28, 2:31 PM MDT | Special Weather Statement | EPZ | Doña Ana | 44 min |
| Aug 28, 3:19 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 41 min |
| Aug 28, 4:02 PM MDT | Special Weather Statement | EPZ | Doña Ana | 43 min |
| Aug 28, 4:48 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 29 min |
| Aug 28, 5:07 PM MDT | Special Weather Statement | EPZ | Otero | 38 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.